Advances in Theoretical and Mathematical Physics

A definition of descendants at one point in graph calculus

Sergey Shadrin

Full-text: Open access

Abstract

We study the genus expansion of Barannikov-Kontsevich solutions of the WDVV equation. In terms of the related graph calculus, we give a definition of descendants at one point and prove that this definition satisfies the topological recursion relations in genera 0, 1, and 2, string and dilaton equations, and the pull-back formula.

Article information

Source
Adv. Theor. Math. Phys., Volume 11, Number 3 (2007), 351-370.

Dates
First available in Project Euclid: 24 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.atmp/1185303965

Mathematical Reviews number (MathSciNet)
MR2322530

Zentralblatt MATH identifier
1130.14303

Citation

Shadrin, Sergey. A definition of descendants at one point in graph calculus. Adv. Theor. Math. Phys. 11 (2007), no. 3, 351--370. https://projecteuclid.org/euclid.atmp/1185303965


Export citation